MathSciNet Relay Station
MathSciNet bibliographic data
MR257193 20.10
Appel, K. I. On two variable equations in free groups. Proc. Amer. Math. Soc. 21 1969 179–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement